# SDR 20000619SH005

- Difficulty date: April 28, 2000
- Submitted: June 19, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Boot
- Part number: 212040176101
- Condition: Torn
- Location: Engine/Trans
- Component: Driveshaft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS BOOT WAS REMOVED FROM STOCK AND FOUND THE RUBBER IN BAD CONDITION.  HAD SEVERAL PLACES WHERE IT COULD TEAR.  NOTE:  BOOT MFG DATE JULY 21, 1999.  (X)
